Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21591
Barbour, A D; Gnedin, A (2006). Regenerative compositions in the case of slow variation. Stochastic Processes and their Applications, 116(7):1012-1047.
PDF (Accepted Manuscript, Version 2?)
View at publisher
PDF (Accepted manuscript, Version 1)
For S a subordinator and Πn an independent Poisson process of intensity ne⁻ˣ,x>0 we are interested in the number Kn of gaps in the range of S that are hit by at least one point of Πn. Extending previous studies in [A.V. Gnedin, The Bernoulli sieve, Bernoulli 10 (2004) 79–96; A.V. Gnedin, J. Pitman, M. Yor, Asymptotic laws for compositions derived from transformed subordinators, Ann. Probab. 2006 (in press). http://arxiv.org/abs/math.PR/0403438, 2004; A.V. Gnedin, J. Pitman, M. Yor, Asymptotic laws for regenerative compositions: gamma subordinators and the like, Probab. Theory Related Fields (2006)] we focus on the case when the tail of the Lévy measure of S is slowly varying. We view Kn as the terminal value of a random process , and provide an asymptotic analysis of the fluctuations of , Kn, as n→∞, for a wide spectrum of situations.
19 downloads since deposited on 05 Jan 2010
8 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Combinatorial structure; Component counts; Slow variation; Subordinator; Compensator; Regenerative composition structure|
|Deposited On:||05 Jan 2010 15:10|
|Last Modified:||27 Nov 2013 21:15|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page